# SDR CALA2022071301715

- Difficulty date: July 11, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27295
- Aircraft time: 102,312 hours, 24,136 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N200347H
- Condition: Gouged
- Location: L Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0322 LEFT WING, INBOARD MAIN FLAP, LEADING EDGE GOUGED . TRANSCRIBED FROM HAECO GSO NR 9280709
